# SDR AALA20060128

- Difficulty date: February 26, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: D17751
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - UNCOMMON NOSE DOWN PRIMARY TRIM MOVEMENTS DURING FINAL APPROACH.  PRIMARY STABILIZER TRIM DISCONNECTED.  REPLACED PRIMARY STABILIZER TRIM DRIVE MOTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
